# SDR P5CA0300732

- Difficulty date: January 22, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Corroded
- Location: Apu Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1 FOUND ON LINE SHROUD FITTING DURING REMOVAL OF APU FUEL LINE SHROUD FIBERGLASS CLOSE OUT PANEL.  NEW SHROUD LINE FITTING INSTALLED & LEAK CHECK CARRIED OUT PER MM 28-25-04.  FOUND SATISFACTORY AND NO LEAKS OBSERVED.
